Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publikationen

2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
J. D. Achter, S. Casalaina-Martin, and C. Vial, “On descending cohomology geometrically”, Compositio Mathematica, 2017, 153, 1446-1478.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
C. Vial, “Remarks on motives of abelian type”, Tohoku Mathematical Journal, 2017, 69, 195-220.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="algebraic cycles"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: angewandte-chemie

Export / Einbettung